Topology and its Applications, ( ISI ), Volume (307), Year (2022-2) , Pages (107881-107791)

Title : ( Joint continuity of separately continuous mappings )

Authors: Lubica Hola , Seyyed Alireza Kamel Mirmostafaee ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


n this paper, we will introduce a topological game to show that every separately continuous function , where X is a β-unfavorable space for our game and Z is a regular space, is strongly quasi-continuous at each point of provided that y is a q-point. We also show that the set of points of subcontinuity of quasi-continuous mappings from a Baire space X into a regular game determined space Y contains a dense subset of X. Our results generalize some theorems in Bouziad (1996) [6] and Kenderov et al.


, Separate continuityJoint continuityStrong quasi, continuityQuasi, continuityTopological gamesSubcontinuity
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Lubica Hola and Kamel Mirmostafaee, Seyyed Alireza},
title = {Joint continuity of separately continuous mappings},
journal = {Topology and its Applications},
year = {2022},
volume = {307},
month = {February},
issn = {0166-8641},
pages = {107881--107791},
numpages = {-90},
keywords = {Separate continuityJoint continuityStrong quasi-continuityQuasi-continuityTopological gamesSubcontinuity},


%0 Journal Article
%T Joint continuity of separately continuous mappings
%A Lubica Hola
%A Kamel Mirmostafaee, Seyyed Alireza
%J Topology and its Applications
%@ 0166-8641
%D 2022